# SDR AXSA2016040700001

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N118WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110250
- Aircraft time: 21,827 hours, 31,649 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: MS3108E1819S
- Condition: Dirty
- Location: Anti Ice System
- Part time: 21,827 hours, 31,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, APPROXIMATELY 15 MINUTES AFTER T/O THE ENGINE AIR INLET DEICE SYS ON ACFT 118WA FAILED.  PILOT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.
